Scientists suspect low-dose effects have led to global epidemic
by sarah.e.brown73 on Fri Dec 07, 2012 08:24 PM
Still figuring it out. I'm still me but better!! http://www.youtube.com/watch?v=F7fu0eRQ0Jc
by jon4156 on Sun Dec 09, 2012 02:18 AM
It's the tumor.
by sarah.e.brown73 on Sun Dec 09, 2012 12:09 PM
I wish I could say it was the tumor but I wasn't born with the tumor. I've been one way my whole life and now diff....thinking it's the meds?? I will find out soon enough I guess:-) Thank you:-)
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.